New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KelseeD
New Member


Date Joined Feb 2009
Total Posts : 2
   Posted 2/23/2009 11:57 AM (GMT -7)   
I've been on effexor for the past 5 years now and just recently quit. It hasn't been easy, but I've been making it through. I've been off for about 2 months or so now and have had some side effects, but in the past couple weeks I've been having very vivid and awful dreams. Has anyone else experienced this? Back in November I had a pretty traumatic experience with someone being in my home watching me sleep. While I know that these dreams are somewhat related, I'm not sure if it's the cause. If anyone else has had any similar withdrawal symptoms please reply!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/23/2009 3:57 PM (GMT -7)   

KelseeD

Welcome to HealingWell.  Many people coming off meds have withdrawal sx that can last for a fair amount of time and add that to your trauma I would say you may be having the dreams as part of both issues.  I am not a professional and I hope you will talk to someone if the dreams start to interfere with your activities of daily living.

So glad you found us and do stick with us.

This is an awesome forum.

Gentle Hugs

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 2/23/2009 4:36 PM (GMT -7)   
Hi Kelsie,

It is very possible that the effexor withdrawal had a lot to do with it. Because effexor is know to cause vivid dreams, but as Kitt said, it is probably a combination of the both.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


KelseeD
New Member


Date Joined Feb 2009
Total Posts : 2
   Posted 2/24/2009 7:31 AM (GMT -7)   
Thanks! I appreciate your quick reply. As of now, these dreams have mainly only affected my sleep, and I'm hoping that with time they'll go away. I'm working really hard to not be on any sort of medicine anymore and I suppose I should consider myself extremely lucky if dreams like this are one of my worst withdrawal symptoms!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:09 PM (GMT -7)
There are a total of 2,735,596 posts in 301,318 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
263 Guest(s), 10 Registered Member(s) are currently online.  Details
Nana 2, Bololidat, Rikky1, Girlie, Dyna1, blksteeda, exqualls, aloha234, Noni9, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer